# SDR SWAA2022041235382

- Difficulty date: December 28, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 26,421 hours, 11,454 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR WEB AT DOOR CUTOUT STA 807 TO 847 RBL 26 WL 156 HAS CORROSION ON TOP SURFACE / REMOVED CORROSION FROM AFT PIT FLOOR WEB AT DOOR CUTOUT STA 807 TO STA 847 RBL 26 WL 156 IAW B737 SRM 51.10.02.0G.0 PAR 15 AND INSPECTED WITH 10X MAG GLASS. NO DEFECTS WERE NOTED. VERIFIED MATERIAL LOSS: ORIGINAL T=.045' REMAINING T=.039' LOSS=.006' LIMIT=.004' FOUND TO BE OUT OF LIMITS IAW B737 SRM 53.60.15.1A.1 FIG 103 DOT D. REMOVED AND REPLACED AFT CARGO PIT FLOOR WEB AT DOOR CUTOUT STA 794.37 TO STA 847 IAW B737 SRM 51.40.02.0G.0 AND B737 DWG 146A8340 REV-. APPLIED CIC TO FLOOR WEB IAW B737 AMM 51.21.91.620.802 P/N 146A8123-25 A TAG CM3710
